# SDR MALA080053

- Difficulty date: April 4, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 340B421
- Aircraft time: 24,896 hours, 27,356 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 288-399
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED.  REPLACED AT STA 288 TO 399 ALONG IAW EO NR S530602.
